24th EPPCN Meeting at the National Technical Univeristies of Athens, Greece

Europe/Zurich
Other Institutes

Other Institutes

Seminar Room, Physics Building in the Zografou Campus of the National Technical University of Athens
Arnaud Marsollier (CERN) , Perrine Royole-Degieux
  • Thursday, 29 November
    • 14:00 14:05
      Welcome 5m
      Speakers: Arnaud Marsollier (CERN) , Perrine Royole-Degieux (CNRS)
    • 14:05 14:10
    • 14:10 14:30
      Particle Physics in Greece 20m
      Speaker: Nicholas Tracas (National Technical Univ. of Athens (GR))
    • 14:30 15:00
      News from CERN 30m
      Speaker: Arnaud Marsollier (CERN)
    • 15:00 15:10
      Council report presentation in September 10m
      Speaker: Perrine Royole-Degieux (CNRS)
    • 15:10 15:25
      EPPCN Council report format 15m
      Speaker: Arnaud Marsollier (CERN)
    • 15:25 15:40
      National media visits during LS2 15m
      Speaker: Sophie Tesauri (CERN)
    • 15:40 16:10
      Coffee break 30m
    • 16:10 16:30
      New CERN website (discussion) 20m
      Speaker: Arnaud Marsollier (CERN)
    • 16:30 16:50
      Science Gateway presentation 20m
      Speakers: Arnaud Marsollier (CERN) , Perrine Royole-Degieux (CNRS)
    • 16:50 17:00
      Candidature for EPPCN co-chair 10m
      Speakers: Arnaud Marsollier (CERN) , Perrine Royole-Degieux (CNRS)
    • 17:00 18:00
      European strategy document (Editorial session) 1h
    • 19:00 22:00
      Dinner 3h
  • Friday, 30 November
    • 09:00 09:05
      Welcome 5m
    • 09:05 09:50
      EPPCN working groups session 45m

      Social media working group
      KT working group

    • 09:50 10:20
      Coffee break 30m
    • 10:20 11:30
      European strategy document (Editorial session) 1h 10m
    • 11:30 11:45
      Upcoming meetings 15m

      Spring meeting with Interactions?
      In Granada in May?
      At CERN in July during WCSJ2019?

    • 11:45 12:00
      Summary and actions 15m
    • 12:00 13:00
      Break for Lunch 1h
    • 13:00 13:20
      Transfer to the National Centre for Scientific Research "Demokritos" 20m
    • 13:20 16:00
      Visit of National Center for Scientific Research "Demokritos" ( http://www.demokritos.gr ) 2h 40m

      13:20-13:50 Welcoming by Dr George Nounesis, Director of Demokritos
      14:00-16:00 Visit of Demokritos